# SDR SWAA2022022526511

- Difficulty date: November 27, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LE PANEL 331B; I/B MOST RIB IS CRACKED AT FASTENER/RADIUS. / REMOVED AND REPLACED LT HORIZ. STAB L/E PANEL 331B I/B MOST RIB IAW SRM 51-40-02
